MAUDE Adverse Event Report: ASAHI INTECC TREASURE 12; GUIDE WIRE

ASAHI INTECC TREASURE 12; GUIDE WIRE
Model Number PAGH18M370
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The treasure unraveled during procedure.No patient injury reported and wire was removed from patient.I was not in the procedure so cannot provide detail on the case.*hospital indicated no patient injury.

Brand Name
TREASURE 12
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key16677597
Report Number3004718255-2023-00293
Device Sequence Number5377859
Product Code DQX
UDI-Device Identifier04547327088275
UDI-Public(01)04547327088275(17)240831(10)210917A221
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2023
Report Date (Section F) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberPAGH18M370
Device Catalogue NumberPAGH18M370
Device Lot Number210917A221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/13/2023
Device Age18 MO
Event Location Hospital
Date Report to Manufacturer04/04/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/04/2023